MathSciNet Relay Station
MathSciNet bibliographic data
MR409150 02F30
Lachlan, Alistair H. A recursively enumerable degree which will not split over all lesser ones. Ann. Math. Logic 9 (1976), no. 4, 307–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement